# SDR AWXA200700347

- Difficulty date: February 16, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 301A10701
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - NR 2 PYLON STRUT SKIN CRACKED, EXTENDS BEYOND STOP DRILL HOLE,  AT PANEL NR 5828R, NAC STATION 196.70 -NAC STATION 254.525.  REPAIRED NR 2 PYLON STRUT SKIN,  NAC STATION 196.70 -NAC STATION 254.525 PER AWA ER 03-5400-07065-SS3.
